# SDR A6WA200540219

- Difficulty date: June 22, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 7,438 hours, 6,316 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 ANGLE IS CRACKED .5 INCH LONG ON OB RADIUS. REPAIRED BY REMOVING DAMAGED SECTION OF ANGLE, FABRICATING REPAIR ANGLES AND STRAP, INSTALLING REPAIR PARTS IAW MFG REO.  (K)
